# SDR C1HA200193001

- Difficulty date: January 5, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 3607
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY.
